# SDR SCNA99017

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: L2 Door Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE L2 EMERGENCY SLIDE LIGHT WAS FOUND TO BE INTERMITTENT AND THE SLIDE LIGHT BATTERY CONTACTS WERE FOUND BROKEN.  SECURED THE SLIDE LIGHT BATTERIES IN THE HOLDER.
